In Agony after Cipro

by Michael
(england)

I took cipro 500 mg for a uti. After three days my body was palpitating, my muscles were throbbing, and I could barely walk. My heart was racing and had to go to the emergency dept. They said i was allergic to the cipro. I have been off it three weeks. I have good days and bad.


Panic attacks come and go and i have frequent head rush. The main problem is that all my joints click and pop. Its awful. I'm taking magnesium and diclofenac from my doctor. She had heard of a few cases but was blunt in her assessment that the joint and muscular problems may be permanent. I was fit three weeks ago. Now, at 34 now i feel arthritic. Is there any hope?

Michael

Comments for In Agony after Cipro

Click here to add your own comments

Don't need antibiotics for a UTI
by: Kerri Knox, Registered Nurse

Hi Michael,

I'm so sorry to hear about your problems from Ciprofloxacin Side Effects . Unfortunately, it's all too often that I hear this, and even worse is the fact that a Urinary Tract Infection can often be easily resolved without antibiotics using a natural substance called Vibrant Health Mannose and Botanicals
which makes your bladder 'slippery' and doesn't allow the bacteria to stick to it.

In fact, my first urinary tract infection and a search for a non-antibiotic remedy for that was what got me into natural medicine. I would have had to go to the doctor, take antibiotics, etc. However, a quick trip to the natural health store and two or three doses of the herbs and I was over that infection completely. So, there really ARE alternatives for antibiotics in many cases.

On the other hand, your doctor knows absolutely nothing about the effects of these drugs and IF Cipro could cause you to have permanent muscle and joint damage, then why did she give you such a dangerous drug in the first place? Geez, that is just not logical for a medical professional to do.

IN any case, I think that she's wrong and you CAN get better. I've helped hundreds of people to get better. So, personally, I think your next step would be to get my book The Levaquin Tendonitis Solution and start following the protocols that I've outlined in it if you are still not feeling better by the time that you get this.

Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects



PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.







The Levaquin
Tendonitis Solution
for toxicity too!
Click Here to Learn More

the levaquin tendonitis solution


Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video